Essential Life Sciences Pvt Ltd
Phenylephrine (5mg/ml) + Chlorpheniramine Maleate (2mg/ml) + Dextromethorphan Hydrobromide (10mg/ml)
Dorex Syrup is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
Dorex Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. It is used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. However, it is important to note that the medicine may have side effects and precautions should be taken while using it.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Dorex Syrup may be taken with or without food but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Dorex Syrup. Please consult your doctor.
Dorex Syrup is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Dorex Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Dorex Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Dorex Syrup helps in the treatment of dry cough and other common cold symptoms. Usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication.
Yes, Dorex Syrup may cause drowsiness or make you feel sleepy. It is essential to avoid engaging in activities that require attention and concentration, such as driving, operating heavy machinery, or working at heights, until you know how the medicine affects you. Inform your doctor if you experience any episodes of drowsiness or sleepiness while taking this medicine.
No, taking a higher dose of Dorex Syrup than recommended may not be more effective in treating your symptoms. Instead, it may increase the risk of serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, consult your doctor for re-evaluation and guidance.
It is not recommended to breastfeed while using Dorex Syrup. The medicine contains Chlorpheniramine, an antihistamine, which can pass into breast milk and potentially harm the baby. If you are advised to take Dorex Syrup, inform your doctor that you are breastfeeding and discuss alternative treatment options.
Store Dorex Syrup in its original container, tightly closed, according to the instructions on the pack or label. Dispose of any unused medicine properly, ensuring it is not accessible to pets, children, or other individuals.